# SDR SWAA2024103041511

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-593136<[01] STEPS 6 AND 7 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 05-AUG-25;[02] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNS OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNS OFF BELOW. CERTIFIED AS RII.
